Budd-Chiari syndrome and heparin-induced thrombocytopenia

2Citations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

We report on a patient suffering from Budd-Chiari disease who developed heparin-induced thrombocytopenia preoperatively. Dorsocranial liver resection and hepatoatrial anastomosis were performed with the extracorporeal circulation and perioperative anticoagulation was achieved with r-hirudin. Surprisingly, thrombus formation was observed in the venous reservoir although ACT was 590 s and aPTT 55 s. An additional bolus of hirudin and rinsing the reservoir allowed unproblematic discontinuation of the cardiopulmonary bypass. Copyright © 2001 Elsevier Science B.V.

Cite

CITATION STYLE

APA

Carrel, T., Berdat, P., Schmidli, J., & Gygax, E. (2001). Budd-Chiari syndrome and heparin-induced thrombocytopenia. European Journal of Cardio-Thoracic Surgery, 19(4), 525–527. https://doi.org/10.1016/S1010-7940(01)00625-X

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free